MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATON IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATON IX; MAIN BODY
Model Number TV-AB3480-E
Medical Device Problem Codes Occlusion Within Device (1423); Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942); Stenosis (2263)
Date of Event 05/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Ovation devices were implanted to treat an abdominal aortic aneurysm on (b)(6) 2018.On (b)(6) 2018 the patient was re-admitted for lower limb claudication.The device was noted to have been implanted about 5 mm too low, as a result in-folding of the second sealing ring.A secondary procedure is being planned.No further information is available at this time.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
A secondary procedure was performed and a non- endologix (palmaz) stent was implanted to resolved this leak.Patient did well post re-intervention there have been no additional patient sequelae reported.

Brand Name
OVATON IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7623479
Report Number3008011247-2018-00144
Device Sequence Number1623790
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180814FS050415365
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS050415-36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT # FS031018-09; ILIAC LIMB, LOT # FS120617-69
Outcome Attributed to Adverse Event Other; Required Intervention;